Alert archive / North Carolina / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 276, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 27, 2012, 6:36 PM EDT for 4 counties in North Carolina. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2012, 6:36 PM EDT (22:36 UTC)
- Expired
- Jul 27, 2012, 7:30 PM EDT
- In force
- 54 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Franklin County, NC, Nash County, NC, Vance County, NC, Warren County, NC
The radar
The Raleigh/Durham radar (KRAX), 72 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 7:00 PM EDT | TSTM WND DMG | Louisburg, NC | COUNTY 911 CALL CENTER REPORTS SEVERAL TREES DOWN IN THE LOUISBURG AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 27, 1:54 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1258 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -92 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.7
The text
As transmitted, in the capitals the NWS used until 2016.
591
WUUS52 KRAH 272236
SVRRAH
NCC069-127-181-185-272330-
/O.NEW.KRAH.SV.W.0276.120727T2236Z-120727T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
636 PM EDT FRI JUL 27 2012
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN CENTRAL NORTH CAROLINA
SOUTHERN VANCE COUNTY IN CENTRAL NORTH CAROLINA
SOUTHERN WARREN COUNTY IN CENTRAL NORTH CAROLINA
NORTHERN NASH COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 730 PM EDT
* AT 635 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER LOUISBURG...MOVING EAST AT 20 MPH. QUARTER
SIZED HAIL AND WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
INGLESIDE...
CENTERVILLE...
LOUISBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR CENTRAL NORTH CAROLINA.
&&
LAT...LON 3630 7794 3620 7801 3618 7798 3619 7797
3618 7795 3619 7792 3617 7792 3615 7789
3614 7777 3611 7775 3598 7843 3619 7851
3622 7851 3636 7792
TIME...MOT...LOC 2236Z 257DEG 16KT 3613 7834
$$
BADGETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 5:55 PM EDT, 41 minutes earlier.
Area forecast discussion, Jul 27, 5:55 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 555 PM EDT FRI JUL 27 2012 .SYNOPSIS... A COLD FRONT WILL PUSH EASTWARD TOWARDS THE AREA THIS AFTERNOON AND EVENING...CREATING A PERIOD OF UNSETTLED WEATHER. && .NEAR TERM /THROUGH SATURDAY NIGHT/... AS OF 555 PM... ...SEVERE THUNDERSTORM WATCH IS IN EFFECT ACROSS THE NORTH UNTIL 10 PM... PLAN IS TO KEEP THE CURRENT WATCH GOING THROUGH 1000 PM WITH EXTENSION TO THE SE INTO THE RDU AND FAY AREAS. NOT SURE WHY WE ARE NOT GETTING ANY REPORTS OF DAMAGE GIVEN THE RADAR SIGNATURES THUS FAR OVER GUILFORD... ALAMANCE... PERSON AND HALIFAX. THE CURRENT OUTFLOW BOUNDARY WAS RUNNING OUT AHEAD OF THE CONVECTION OVER THE NORTHERN PIEDMONT (NORTH OF RDU). THE MOST FAVORABLE AREA FOR STRONG TO ISO SEVERE DEVELOPMENT APPEARS TO BE OVER THE CENTRAL PIEDMONT BETWEEN CLT AND RDU WHERE THESE OUTFLOWS MAY WORK TOGETHER. UPDATES OUT SHORTLY. -BADGETT ON SATURDAY THE UPPER LEVEL TROUGH WILL MOVE EAST OVER THE AREA WITH LOW SURFACE PRESSURE OFF OF THE MID-ATLANTIC COASTLINE. HOW FAR EAST THESE FEATURES SHIFT WILL DETERMINE WHERE CONVECTION WILL BE MORE LIKELY TOMORROW AFTERNOON. AT LEAST THE EASTERN HALF OF THE CWA SHOULD HAVE A DECENT CHANCE OF THUNDERSTORMS SATURDAY AFTERNOON INTO THE EVENING WITH LESS OF A CHANCE TO THE NORTHWEST...BEHIND THE UPPER LEVEL TROUGH AXIS. A COOLING TREND WILL BEGIN ON SATURDAY WITH HIGHS ONLY REACHING THE MID-90S. DEWPOINTS WILL ALSO DROP A FEW DEGREES MAKING SATURDAY MUCH MORE COMFORTABLE THAN FRIDAY AS FAR AS HEAT INDICES GO. THEREFORE NO HEAT ADVISORY WILL BE ISSUED FOR SATURDAY AFTERNOON. LOWS SATURDAY NIGHT IN THE UPPER 60S NORTHWEST TO LOWER 70S SOUTHEAST. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... AS OF 255 PM FRIDAY... SUNDAY:THE SIGNIFICANT SHORT WAVE TROUGH THAT WILL AMPLIFY ACROSS THE MIDDLE ATLANTIC STATES DURING THE LATTER NEAR TERM (DAY TWO) IS EXPECTED TO MOVE OFFSHORE AND LEAVE CENTRAL NORTH CAROLINA IN GENERALLY SUBSIDENT TO NEUTRAL DEEP LAYER VERTICAL MOTION ON SUNDAY. HOWEVER...THE LOW LEVEL FRONTAL ZONE FROM THE LOWER GREAT LAKES TO THE CENTRAL PLAINS THIS MORNING WILL BE VERY SLOW TO MOVE SOUTHEASTWARD AND WILL LIKELY STALL -- WITH ONE FRONTAL SEGMENT ORIENTED FROM SOUTHWEST TO NORTHEAST IN THE IMMEDIATE LEE OF THE SOUTHERN APPALACHIANS TO A WEAK WAVE OVER THE SOUTH CAROLINA UPSTATE... AND A MORE EAST WEST BACK DOOR FRONTAL ORIENTATION ACROSS CENTRAL AND EASTERN NORTH CAROLINA -- BY DAYBREAK. LOW LEVEL CONVERGENCE INVOF THIS DIFFUSING (OWING TO BEING LEFT BEHIND BY THE PARENT SHORT WAVE TROUGH) FRONTAL ZONE AND THE SEA BREEZE...AMIDST RESIDUALLY RICH BOUNDARY LAYER MOISTURE AT OR ABOVE 70 DEGREES...MAY SUPPORT ISOLATED TO WIDELY SCATTERED AFTERNOON STORMS OVER SOUTHERN AND EASTERN NORTH CAROLINA. SOME OF THIS CONVECTION WILL LIKELY PROPAGATE FROM THE SANDHILLS AND SOUTHERN-CENTRAL COASTAL PLAIN NORTHWARD INTO PORTIONS OF THE PIEDMONT BEFORE DISSIPATING WITH NOCTURNAL COOLING DURING THE EVENING. HIGHS IN THE LOWER TO MIDDLE 90S. SUNDAY NIGHT: SOME OF THIS CONVECTION MAY CONTINUE TO PULSE ALONG OUTFLOW AND IN RESPONSE TO THE LATE NIGHT ARRIVAL OF DEEPER LAYER FORCING COURTESY OF THE NEXT SHORT WAVE TROUGH ALOFT...PARTICULARLY OVER PORTIONS OF THE WESTERN AND SOUTHERN PIEDMONT. LOWS GENERALLY 70 TO 75. MONDAY AND MONDAY NIGHT: NWP GUIDANCE INDICATES THE APPROACH OF THE AFOREMENTIONED SHORT WAVE TROUGH ALOFT WILL HELP FURTHER ORGANIZE AND DEEPEN THE LOW INITIALLY OVER THE SOUTH CAROLINA UPSTATE...WHICH MAY THEN DRIFT SLOWLY NORTHEASTWARD TOWARD CENTRAL NORTH CAROLINA EARLY MONDAY. THIS FEATURE WILL FOCUS LOW LEVEL CONVERGENCE AND ISENTROPIC UPGLIDE IN SOUTH TO SOUTHEAST 850 MILLIBAR FLOW ATOP THE DIFFUSING FRONTAL ZONE/REMNANT OUTFLOW...AND LEAD TO SCATTERED TO NUMEROUS STORMS AS THE BOUNDARY LAYER DESTABILIZES AND WARMS INTO THE MIDDLE 80S TO AROUND 90 DEGREES. HAVE ACCORDINGLY RAISED POPS INTO THE 40 TO 50 PERCENT CHANCE RANGE. THIS CONVECTION WILL LIKELY NOCTURNALLY WANE FROM WEST TO EAST AS THE PARENT WAVE ALOFT DRIFTS TOWARD THE COAST OVERNIGHT. A LACK OF ANY SIGNIFICANT WIND THROUGH THE COLUMN SUGGESTS THE STORMS THROUGHOUT THE PERIOD WILL BE DISORGANIZED/PULSE IN NATURE...CAPABLE OF PRODUCING PRECIPITATION LOADED DOWNBURST WINDS. && .LONG TERM /TUESDAY THROUGH THURSDAY/... AS OF 255 PM FRIDAY... A LONG WAVE TROUGH ALOFT WILL PERSIST OVER THE EAST COAST THROUGHOUT THE WEEK. NUMEROUS SHORT WAVELENGTH EMBEDDED SHORT WAVE TROUGHS OR IMPULSES... AND A PERSISTENT LOW LEVEL TROUGH/CONVERGENCE AXIS BENEATH THE CYCLONIC FLOW ALOFT...WILL FAVOR ABOVE AVERAGE AND DIURNALLY MAXIMIZED CHANCES OF WEAKLY SHEARED PULSE CONVECTION IN THE 30 TO 40 PERCENT RANGE...AMIDST A VERY MOIST ENVIRONMENT CHARACTERIZED BY PRECIPITABLE WATER VALUES AROUND TWO INCHES... THROUGHOUT THE PERIOD. LOWER HEIGHTS WITHIN THE TROUGH ALOFT... AND AFOREMENTIONED CONVECTION AND ASSOCIATED CLOUD COVER...SHOULD HOLD TEMPERATURES CLOSER TO AVERAGE - WITHIN A FEW DEGREES OF 90 FOR HIGHS...AND GENERALLY IN THE LOWER TO MIDDLE 70S FOR LOWS. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... AS OF 115 PM... 24 HOUR TAF PERIOD: CURRENTLY VFR CONDITIONS ARE PREVAILING AT ALL LOCATIONS. AS A LOW MOVES OUT OF VIRGINIA TO THE NORTHEAST...AN ASSOCIATED TROUGH OR WEAK FRONTAL BOUNDARY WILL BE DRAGGED ACROSS THE AREA THIS AFTERNOON/EVENING. THE BEST CHANCE FOR CONVECTION WILL BE IN THE TRIAD AT KINT AND KGSO. WITH A CUMULUS FIELD ALREADY DEVELOPING...THE FOCUS FOR STORMS WILL FIRST BE IN THE NORTHWEST WITH CONVECTION DEVELOPING IN THE FOOTHILLS OR ROLLING OFF THE MOUNTAINS LATER THIS AFTERNOON. WHILE A SEVERE WEATHER OUTBREAK IS NOT ANTICIPATED...A FEW OF THESE CELLS COULD BECOME SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. HAVE INCLUDED STORMS AS A TEMPO GROUP IN THE TRIAD FROM 21Z FRIDAY THROUGH 00Z SATURDAY. AS THE EVENING PROGRESSES...THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL MOVE TO THE EAST AFFECTING KRDU SOMETIME BETWEEN 22Z FRIDAY AND 02Z SATURDAY. THE THREAT WILL CONTINUE IN THE EAST LATER ON BUT HAVE LEFT MENTION OF THUNDER OUT FOR THE EASTERN SITES AT THIS TIME AS IT WILL NOT MOVE INTO THE AREA UNTIL AFTER THE CRITICAL TAF PERIOD. MORE DETAILS FOR THE EAST WILL FOLLOW WITH THE NEXT ISSUANCE AT 00Z AND WILL AMEND AS NEEDED IN THE SHORT TERM. WINDS SHOULD REMAIN FAIRLY LIGHT BUT WILL BE SWITCHING TO NORTHWESTERLY AFTER THE PASSAGE OF THE TROUGH. EASTERN SITES MAY NOT REALIZE THIS WIND SHIFT HOWEVER AND COULD STAY SOUTHWESTERLY THROUGH THE TAF PERIOD. REGARDLESS...WINDS WILL BE LIGHT 5-10 KNOTS. THE ONLY VISIBILITY RESTRICTIONS THROUGH THE TAF PERIOD SHOULD BE WITHIN THUNDERSTORMS...OTHERWISE NO FOG OR LOW STRATUS IS EXPECTED. LONG TERM: DIURNAL SHOWERS AND THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE THROUGH THE BULK OF NEXT WEEK WITH MONDAY AFTERNOON BEING THE LARGEST THREAT FOR SHOWERS AND THUNDERSTORMS AS A LOW DEVELOPS OVER CENTRAL NORTH CAROLINA. THIS MAY YIELD PERIODS OF ADVERSE AVIATION CONDITIONS. && .RAH WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR NCZ010-011-026>028-041>043-073>078-083>086-088-089. && SYNOPSIS...ELLIS NEAR TERM...ELLIS SHORT TERM...NP LONG TERM...MWS AVIATION...ELLIS
Hazardous weather outlook, Jul 27, 6:08 PM EDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 608 PM EDT FRI JUL 27 2012 NCZ010-011-026>028-041>043-073>077-083>086-088-282215- WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-WAKE-JOHNSTON-WILSON-STANLY- MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND- 608 PM EDT FRI JUL 27 2012 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 531 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE FROM DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN ON SATURDAY OVER PORTIONS OF THE EASTERN PIEDMONT AND COASTAL PLAIN...WITH A MAIN THREAT OF DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD STAY TUNED AND REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. NCZ007>009-021>025-038>040-282215- PERSON-GRANVILLE-VANCE-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM- DAVIDSON-RANDOLPH-CHATHAM- 608 PM EDT FRI JUL 27 2012 ...SEVERE THUNDERSTORM WATCH 531 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE STORMS ON THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE FROM DAMAGING WIND GUSTS. TEMPERATURES IN THE MID AND UPPER 90S...WITH HEAT INDEX VALUES BETWEEN 100 AND 105 DEGREES...ARE EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD STAY TUNED AND REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. NCZ078-089-282215- WAYNE-SAMPSON- 608 PM EDT FRI JUL 27 2012 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THROUGH TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND EVENING. THE MAIN THREAT WILL BE FROM DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN ON SATURDAY OVER PORTIONS OF THE EASTERN PIEDMONT AND COASTAL PLAIN...WITH A MAIN THREAT OF DAMAGING WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. SPOTTERS SHOULD STAY TUNED AND REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. BADGETT
In the hours before
Local storm report, Jul 27, 6:05 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE RALEIGH NC
605 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG 1 NNW ELON COLLEGE 36.11N 79.52W
07/27/2012 ALAMANCE NC 911 CALL CENTER
TREE DOWN
&&
CORRECTED EVENT TIME
EVENT NUMBER RAH1200743
SECLocal storm report, Jul 27, 6:08 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
608 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 3 NW HAW RIVER 36.12N 79.40W
07/27/2012 ALAMANCE NC 911 CALL CENTER
TREE DOWN
&&
EVENT NUMBER RAH1200744
SECLocal storm report, Jul 27, 6:12 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
612 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND DMG 1 WSW GLEN RAVEN 36.12N 79.48W
07/27/2012 ALAMANCE NC 911 CALL CENTER
MULTIPLE TREES AND POWER LINES DOWN... TRANSFORMER
DAMAGED
&&
EVENT NUMBER RAH1200745
SECLocal storm report, Jul 27, 6:19 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
619 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG 2 S ROXBORO 36.37N 78.98W
07/27/2012 PERSON NC 911 CALL CENTER
TREE DOWN AT PIEDMONT ELECTRIC
&&
EVENT NUMBER RAH1200746
SECLocal storm report, Jul 27, 6:24 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
624 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND DMG MEBANE 36.09N 79.28W
07/27/2012 ALAMANCE NC TRAINED SPOTTER
TREE DOWN
&&
EVENT NUMBER RAH1200747
SECLocal storm report, Jul 27, 6:36 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
636 PM EDT FRI JUL 27 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM TSTM WND DMG 5 NNE SCHLEY 36.22N 79.03W
07/27/2012 ORANGE NC FIRE DEPT/RESCUE
TREES DOWN NEAR BREEZE AND GUESS ROAD
&&
EVENT NUMBER RAH1200748
SECThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 1:43 PM EDT | Special Weather Statement | RAH | Randolph | 62 min |
| Jul 27, 2:27 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Orange, Randolph | 29 min |
| Jul 27, 2:35 PM EDT | Special Weather Statement | RAH | Halifax | 25 min |
| Jul 27, 2:44 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 46 min |
| Jul 27, 3:31 PM EDT | Special Weather Statement | RAH | Halifax | 29 min |
| Jul 27, 3:54 PM EDT | Special Weather Statement | RAH | Forsyth | 51 min |
| Jul 27, 4:13 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 47 min |
| Jul 27, 4:30 PM EDT | Severe Thunderstorm Warning | RAH | Guilford | 60 min |
| Jul 27, 5:05 PM EDT | Severe Thunderstorm Warning | RAH | Person | 55 min |
| Jul 27, 5:32 PM EDT | Severe Thunderstorm Warning | RAH | Alamance | 58 min |
| Jul 27, 6:19 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Durham, Granville, Orange, Person | 56 min |
| Jul 27, 6:24 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Orange, Randolph | 66 min |
| Jul 27, 7:04 PM EDT | Severe Thunderstorm Warning | RAH | Montgomery, Randolph, Stanly | 56 min |
| Jul 27, 7:05 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Wake | 55 min |
| Jul 27, 7:21 PM EDT | Special Weather Statement | RAH | Wayne | 54 min |
| Jul 27, 7:35 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Lee, Moore, Orange, Randolph | 40 min |
| Jul 27, 7:43 PM EDT | Special Weather Statement | RAH | Edgecombe, Franklin, Halifax, Nash, Wilson | 62 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.